Medical Specialty >> Psychiatry
Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
|hampie - Sat Sep 20, 2008 9:49 pm|
i don't like errections I get frustrated by them need help dealing with them.
I would take any meds that would stop errections, like kinda someform of anti viagra if it exists. My meds are partially helpful in that department they reduce my errections to partial ones. Its the really hard errection that I hate its the pressure and the feeling down stairs it so much so that used to think of cutting it off these days its not so bad cos of the meds. I have paranoid schizoprenia I wonder if that has any bareing, even through I am stable. The frustration was going on since I started getting errection I am now 25. I have tried looking on the net for people like me to no avail. I have tried masturabaiting to get rid of them. I have never ejaculated through masturbation only in wet dreams so somthing must be wrong. Even my wetdreams aren't pleasurable.
What should I do any help would be great?
|Debbie Miller, RN - Wed Oct 15, 2008 6:26 pm|
I would discuss this with your psychiatrist who manages your medications for schizophrenia. It is possible some medications such as anti-androgens or antidepressants could help. Sometimes medications are given for the benefit of their side effects (called "off-label" use). There are a number of medications that have a side effect of decreased libido or erectile dysfunction so it is possible the doctor could find a way to help you here.
|hampie - Mon Nov 10, 2008 11:07 pm|
Thankyou for your reply
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.